# SDR 96ZZZX4865

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: 65218901
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURN.  LOST A-SYSTEM HYDRAULICS IN-FLIGHT DUE TO LOSS OF FLUID.  FOUND OUTBOARD FLAP CONTROL VALVE LEAKING (DUE TO CRACK IN CASE).  THE OUTBOARD FLAP CONTROL VALVE WAS REPLACED TO CORRECT THE PROBLEM.
